# SDR DALA2022051603338

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 52,296 hours, 35,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER STA Y=1053 IN FRONT BULKHEAD LONG 30 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00210: CORROSION LEVEL 2, DOUBLER STA Y=1053 IN FRONT BULKHEAD LONG 30 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717 DWG 5910130-61 REV. ET AND SRM 51-41-05-0G. (LP #2235751)
